advertisement
Question
Posted by: Christina | 2009/05/22

Rash on face

I was bitten by a spider three weeks ago on my leg. I am on antibiotics since Monday. Two weeks ago i started with a small patch next to my nose with very small pimples that looks like tiny blisters. I have applied an antihistamien cream on for a week and since this week Bactroban oitment. It is still very itchy and it is not clearing up. I am finishing my last day of antibiotics today.
Augmentin 875mg.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Christina

I suggest that you consult your doctor to have a puss swab done, to determine what the cause for the rash is.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement